Homomorphism complexes and maximal chains in graded posets. Braun, B. & Hough, W. K. Eur. J. Comb., 81:178-194, 2019.
Homomorphism complexes and maximal chains in graded posets. [link]Link  Homomorphism complexes and maximal chains in graded posets. [link]Paper  bibtex   
@article{journals/ejc/BraunH19,
  added-at = {2024-02-05T00:00:00.000+0100},
  author = {Braun, Benjamin and Hough, Wesley K.},
  biburl = {https://www.bibsonomy.org/bibtex/2fe6f07da5d5a7f862fbac154e0d96d6b/dblp},
  ee = {https://doi.org/10.1016/j.ejc.2019.05.007},
  interhash = {2d2b9459e2583983a8dabeb98b7563aa},
  intrahash = {fe6f07da5d5a7f862fbac154e0d96d6b},
  journal = {Eur. J. Comb.},
  keywords = {dblp},
  pages = {178-194},
  timestamp = {2024-04-08T18:26:44.000+0200},
  title = {Homomorphism complexes and maximal chains in graded posets.},
  url = {http://dblp.uni-trier.de/db/journals/ejc/ejc81.html#BraunH19},
  volume = 81,
  year = 2019
}

Downloads: 0